# SDR ASAA2016071017331

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,073 hours, 351 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 012060
- Condition: Failed
- Location: E&E Bay
- Part time: 1,097 hours, 361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ROLLOUT FMC P/RST AND GROUND PROXIMITY INOPERATIVE LIGHT ILLUMINATED WITH VTK MESSAGE ON CAPTAINS INBD DU.  NO FMC OPTION AT L1 ON EITHER CDU'S.  ANOMALIES CONTINUED INTERMITTENTLY AT THE GATE AFTER SHUTDOWN.  BOTH MAP MODES DISPLAYED DATA.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW LT FMC COMPUTER, REF AMM 34-61-02.  ADJUSTED PERFORMANCE FACTOR, REF AMM 34-61-00-800-801.  ACCOMPLISHED SOFTWARE LOAD AND OPS CHECK OF LT FLIGHT MANAGEMENT COMPUTER SYSTEM.  OPS TEST IAW AMM 34-61-00-710-80.  SOFTWARE VERIFIED WITH IPC 34-61-02.  SYSTEM CHECKS NORMAL.
